# SDR DALA1501443240

- Difficulty date: April 24, 2014
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 65,635 hours, 28,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS BIRD STRIKE DAMAGE.  REPLACED THE SKIN IAW ERA 525216-14.
